My husband is taking Doxycycline 100 mg one tablet every 12 hours, and he having problems with Low Blood Pressure Is this one of the side effects. He also has COPD and Prostate Cancer which he is having Hormone therapy with an injection he had on 10/29/2013, and he is very uncomfortable with hot flashes. Thanks Sandy Weller
Doxycycline may rarely cause hypertension, not hypotension. Hypotension may occur during the course of a severe infection though, so if his blood pressure is consistently low his doctor should be notified.
The injection for the prostate is also unlikely to cause hypotension. In many cases these injections may cause hypertension!
Hope I have answered your query. Let me know if I can assist you further.
Dr. Panagiotis Zografakis,
Internal Medicine Specialist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]